# SDR GTIA2015020801501

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 32,540 hours, 13,900 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavoratory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY OXYGEN MASKS CAME DOWN DURING FLIGHT.  PACKED THE FWD LAVATORY OXYGEN MASK IAW CMM 35-22-40 AND TESTED OK IAW AMM 35-23-00-710-001A.
